# SDR USAA2014101600020

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 11,093 hours, 3,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640141
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON AFT CARGO FLOOR PANEL 151LF AT FRAME 57 BL0.  REPLACED IAW AMM 53-42-14-400.
